# SDR CA991209017

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 310920901
- Condition: Cracked
- Location: Compressor
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) IN-FLIGHT SHUT DOWN BY U.K. OPERATOR.  THE COMPRESSOR ROTOR WAS FOUND SEIZED DUE TO NR 1 BEARING FAILURE, (BEARING FRACTURED IN SEVERAL PIECES).
